Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 685621, 9 pages
http://dx.doi.org/10.1155/2013/685621
Research Article

Oscillation of a Class of Fractional Differential Equations with Damping Term

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 May 2013; Accepted 11 July 2013

Academic Editors: J. Banaś and M. M. Cavalcanti

Copyright © 2013 Huizeng Qin and Bin Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. R. Grace, J. R. Graef, and M. A. El-Beltagy, “On the oscillation of third order neutral delay dynamic equations on time scales,” Computers and Mathematics with Applications, vol. 63, no. 4, pp. 775–782, 2012. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. Sun, Z. Han, Y. Sun, and Y. Pan, “Oscillation theorems for certain third order nonlinear delay dynamic equations on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 75, pp. 1–14, 2011. View at Google Scholar · View at Scopus
  3. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation of third order functional dynamic equations with mixed arguments on time scales,” Journal of Applied Mathematics and Computing, vol. 34, no. 1-2, pp. 353–371, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. T. S. Hassan, “Oscillation of third order nonlinear delay dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1573–1586, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Cakmak and A. Tiryaki, “Oscillation criteria for certain forced second-order nonlinear differential equations,” Applied Mathematics Letters, vol. 17, no. 3, pp. 275–279, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. Z. Han, T. Li, S. Sun, and C. Zhang, “Oscillation behavior of third-order neutral Emden-Fowler delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2010, Article ID 586312, 2010. View at Publisher · View at Google Scholar
  7. M. Bohner, “Some oscillation criteria for first order delay dynamic equations,” Far East Journal of Applied Mathematics, vol. 18, no. 3, pp. 289–304, 2005. View at Google Scholar
  8. R. P. Agarwal, M. Bohner, and S. H. Saker, “Oscillation of second order delay dynamic equations,” Canadian Applied Mathematics Quarterly, vol. 13, pp. 1–18, 2005. View at Google Scholar
  9. R. P. Agarwal and S. R. Grace, “Oscillation of certain third-order difference equations,” Computers and Mathematics with Applications, vol. 42, no. 3–5, pp. 379–384, 2001. View at Publisher · View at Google Scholar · View at Scopus
  10. N. Parhi, “Oscillation and non-oscillation of solutions of second order difference equations involving generalized difference,” Applied Mathematics and Computation, vol. 218, pp. 458–468, 2011. View at Google Scholar
  11. S. H. Saker, “Oscillation of nonlinear dynamic equations on time scales,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 81–91, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. F. Meng and Y. Huang, “Interval oscillation criteria for a forced second-order nonlinear differential equations with damping,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1857–1861, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. D. X. Chen, “Oscillation criteria of fractional differential equations,” Advances in Difference Equations, vol. 2012, article 33, 2012. View at Publisher · View at Google Scholar
  14. D. X. Chen, “Oscillatory behavior of a class of fractional differential equations with damping,” UPB Scientific Bulletin, Series A, vol. 75, no. 1, pp. 107–118, 2013. View at Google Scholar
  15. B. Zheng, “Oscillation for a class of nonlinear fractional differential equations with damping term,” Journal of Advanced Mathematical Studies, vol. 6, no. 1, pp. 107–115, 2013. View at Google Scholar
  16. A. Aghili and M. R. Masomi, “Integral transform method for solving time fractional systems and fractional heat equation,” Bulletin of Parana's Mathematical Society, vol. 32, pp. 305–322, 2014. View at Publisher · View at Google Scholar
  17. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Scopus
  18. G. Jumarie, “Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions,” Applied Mathematics Letters, vol. 22, no. 3, pp. 378–385, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. N. Faraz, Y. Khan, H. Jafari, A. Yildirim, and M. Madani, “Fractional variational iteration method via modified Riemann-Liouville derivative,” Journal of King Saud University, vol. 23, no. 4, pp. 413–417, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. B. Lu, “Backlund transformation of fractional Riccati equation and its applications to nonlinear fractional partial differential equations,” Physics Letters A, vol. 376, pp. 2045–2048, 2012. View at Google Scholar
  21. S. Zhang and H.-Q. Zhang, “Fractional sub-equation method and its applications to nonlinear fractional PDEs,” Physics Letters Section A, vol. 375, no. 7, pp. 1069–1073, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. S. M. Guo, L. Q. Mei, Y. Li, and Y. F. Sun, “The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics,” Physics Letters A, vol. 376, pp. 407–411, 2012. View at Google Scholar
  23. B. Zheng, “(G'/G)-expansion method for solving fractional partial differential equations in the theory of mathematical physics,” Communications in Theoretical Physics, vol. 58, pp. 623–630, 2012. View at Google Scholar
  24. B. Lu, “The first integral method for some time fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 395, pp. 684–693, 2012. View at Google Scholar
  25. G. H. Hardy, J. E. Littlewood, and G. P. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1988.